Long-time stability of multi-dimensional noncharacteristic viscous boundary layers

Toan Nguyen, Kevin Zumbrun

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We establish long-time stability of multi-dimensional noncharacteristic boundary layers of a class of hyperbolic-parabolic systems including the compressible Navier-Stokes equations with inflow [outflow] boundary conditions, under the assumption of strong spectral, or uniform Evans, stability. Evans stability has been verified for small-amplitude layers by Guès, Métivier, Williams, and Zumbrun. For large-amplitude layers, it may be efficiently checked numerically, as done in the one-dimensional case by Costanzino, Humpherys, Nguyen, and Zumbrun.

Original languageEnglish (US)
Pages (from-to)1-44
Number of pages44
JournalCommunications In Mathematical Physics
Volume299
Issue number1
DOIs
StatePublished - Aug 2 2010

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Long-time stability of multi-dimensional noncharacteristic viscous boundary layers'. Together they form a unique fingerprint.

  • Cite this